Szymon Dolecki, Frédéric Mynard


The hyperconvergence (upper Kuratowski convergence) is the coarsest convergence on the set of closed subsets of a convergence space that makes the canonical evaluation continuous. Sundry reective and coreective properties of hyperconvergences are characterized in terms of the underlying convergence.

Full Text:



J. Adámek, H. Herrlich, and E. Strecker. Abstract and Concrete Categories. John Wiley and Sons, Inc., 1990.

B. Alleche and J. Calbrix. On the coincidence of the upper Kuratowski topology with the cocompact topology. Topology Appl., 93:207-218, 1999. http://dx.doi.org/10.1016/S0166-8641(97)00269-1

G. Birkhoff. Lattice Theory. A.M.S., 1967.

G. Bourdaud. Espaces d'Antoine et semi-espaces d'Antoine. Cahiers de Topologie et Géométrie Différentielle, 16:107-133, 1975.

G. Choquet. Convergences. Ann. Univ. Grenoble, 23:55-112, 1947-48.

B. J. Day and G. M. Kelly. On topological quotient maps preserved by pullbacks or products. Proc. Camb. Phil. Soc., 67:553-558, 1970. http://dx.doi.org/10.1017/S0305004100045850

S. Dolecki. Convergence-theoretic methods in quotient quest. Topology Appl., 73:1-21, 1996. http://dx.doi.org/10.1016/0166-8641(96)00067-3

S. Dolecki. Convergence-theoretic characterizations of compactness. Topology Appl., 125:393-417, 2002. http://dx.doi.org/10.1016/S0166-8641(01)00283-8

S. Dolecki, G. H. Greco, and A. Lechicki. Compactoid and compact filters. Pacific J. Math., 117:69-98, 1985. http://dx.doi.org/10.2140/pjm.1985.117.69

S. Dolecki, G. H. Greco, and A. Lechicki. When do the upper Kuratowski topology (homeomorphically, Scott topology) and the cocompact topology coincide? Trans. Amer. Math. Soc., 347:2869-2884, 1995. http://dx.doi.org/10.1090/S0002-9947-1995-1303118-7

S. Dolecki and F. Mynard. Convergence-theoretic mechanisms behind product theorems. Topology Appl., 104:67-99, 2000. http://dx.doi.org/10.1016/S0166-8641(99)00012-7

R. Engelking. Topology. Heldermann Verlag, 1989.

K. H. Hofmann and J. D. Lawson. The spectral theory of distributive continuous lattices. Trans. Amer. Math. Soc., 246:285-309, 1978. http://dx.doi.org/10.1090/S0002-9947-1978-0515540-7

F. Mynard. Coreectively modified duality. Rocky Mountain Mathematical Journal., to appear.

F. Mynard. First-countability, sequentiality and tightness of the upper Kuratowski convergence. Rocky Mountain Mathematical Journal., 33(4), Winter 2003, to appear.

F. Mynard. Strongly sequential spaces. Comment. Math. Univ. Carolinae, 41:143-153, 2000.

F. Mynard. Coreectively modi_ed continuous duality applied to classical product theorems. Appl. Gen. Topology, 2:119-154, 2002.

F. Schwarz. Powers and exponential objects in initially structured categories and application to categories of limits spaces. Quaest. Math., 6:227-254, 1983. http://dx.doi.org/10.1080/16073606.1983.9632302

D. Scott. Continuous lattices. In F. W. Lawvere, editor, Toposes, Algebraic Geometry and Logic. Springer-Verlag, 1972. Lecture Notes in Math. 274.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt